# SDR TWRA9634

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle Seal
- Part number: 65B51382595P
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME FLIGHT 24 OUT OF OAK, FLIGHT ATTENDANT HAD DIFFICULTY PUTTING L2 MEL INTO AUTO.  REQUIRED THE ASSISTANCE OF THE FLIGHT ENGINEER.  UPON ARRIVAL AT JFK, FOUND LOWER BUSTLE SEAL LOOSE AND INTERFERRING WITH GIRT BAR OPERATION.  ADJUSTED SEAL, PERFORMED OPS CHECK OF GIRT BAR OK.  (M)
